Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What could be the cause of redness, swelling, dryness over the testicles that aggravates on urinating ?

Recently my testicles have turned bright red with a line of normal skin color down the center about a nail in thickness. When touched they feel dry, delicate, and very sore. I have not had sex in awhile so i do not believe it is an std but i figured this would be the best place to ask. Another thing i have noticed is that it tends to get worse when i urinate.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Your skin around the testis might get infected with Tinea Cruris(Ring worm) possibly. Its an fungal infection get treated earliest to avoid super added bacterial infection. During urination your scrotum getting ventilation because of removal of inner wears, scrotal skin will contract to maintain temperature of testis. I hope you might have itching too? [fungal infection is the commonest one on the location you mentioned ]
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor